# SDR UPS05545696

- Difficulty date: October 31, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT W/S CRACKED/DELAM'D AND OUT OF MM LIMITS.  R/R'D L1 WINDOW UP TO & INCLUDING STEP 3, FIG 10 & PERFORMED INITIAL TORQUE COMPLIED AT 0615L. CONNECTED ELEC WIRES TO PWR TERMINIALS REF MM 56-11-01-4. ALL TORQUES COMPLIED WITH. DUE TO INCLEMENT WEATHER COULD NOT SEAL CAPT #1 WINDOW. PLACARD INSTALLED. THIS CLEARS D313149
